# SDR AALA201903149008

- Difficulty date: March 8, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043620900
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LOWER SILL,  UPPER OTBD SPLICE COUPLING HAD AN ELONGATED HOLE AT FRAME 66,  STRINGER 23R.  REPLACED THE SPLICE COUPLING IAW SRM 51-72-11.
